Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1; HAMILTON T1
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HAMILTON MEDICAL AG HAMILTON-T1; HAMILTON T1
Model Number
161006
Medical Device Problem Code
Gas/Air Leak (2946)
Health Effect - Clinical Code
Low Oxygen Saturation (2477)
Date of Event
02/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patients o2 levels became very low before it was noticed by hospital staff.Not known if the device did not alarm or if hospital monitoring system had an issue.
New Search
Submit an Adverse Event Report
Brand Name
HAMILTON-T1
Common Device Name
HAMILTON T1
Manufacturer
(Section D)
HAMILTON MEDICAL AG
parc lndustrial vial 10
domat/ems 7013
SZ 7013
MDR Report Key
24619841
Report Number
3016723884-2026-00002
Device Sequence Number
10224404
Product Code
CBK
UDI-Device Identifier
07630002801850
UDI-Public
07630002801850
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
03/17/2026
Report Date
(Section F)
03/17/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
161006
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
03/04/2026
Event Location
Hospital
Date Report to Manufacturer
03/17/2026
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other; Required Intervention;
Patient Sex
Unknown
Date Report Sent to FDA
03/17/2026